# SDR QXEA200501071

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,014 hours, 10,787 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Selector Switch
- Part number: 954215B653323
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, WHEN AUTO FEATHER WAS INITIALLY SELECTED, ALL INDICATIONS WERE NORMAL. 24 HOUR SYSTEM TEST WAS NORMAL PRIOR TO TAXI AS WELL.  DURING TAXI, AFTER CHECKLIST WAS DONE, INDICATIONS FOR AUTO FEATHER ON BOTH SWITCH LIGHT AND ED DISAPPEARED, THERE MAY HAVE BEEN A POP ASSOCIATED WITH INDICATING FAILURE.  FOUND CDS FAULT CODES 64, 494.  FOUND AUTO FEATHER SELECT SWITCH WOULD NOT STAY ENGAGED IF SELECTED ON POSITION.  REPLACED AUTO FEATHER SELECT SWITCH.  OPERATIONAL TEST GOOD WITH NO RECURRENCE OF FAULT CODES OR DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
